Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 22, 2014, 7:06 PM MDT for Washington County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 7:06 PM MDT (01:06 UTC)
- Expired
- May 22, 2014, 7:30 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:29 PM MDT | HAIL 1 | 2 E Otis, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WUUS55 KBOU 230106 SVRBOU COC121-230130- /O.NEW.KBOU.SV.W.0041.140523T0106Z-140523T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 706 PM MDT THU MAY 22 2014 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO... * UNTIL 730 PM MDT * AT 705 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF OTIS...OR 12 MILES SOUTHWEST OF YUMA...MOVING NORTH AT 30 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... OTIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DENVER. && LAT...LON 4018 10280 3994 10281 3997 10300 4022 10302 TIME...MOT...LOC 0105Z 178DEG 27KT 4003 10292 HAIL...1.25IN WIND...<50MPH $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:59 PM MDT, 5 hours 7 minutes earlier.
Area forecast discussion, May 22, 1:59 PM MDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 159 PM MDT THU MAY 22 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 159 PM MDT THU MAY 22 2014 SOUTHERLY FLOW ALOFT WILL PREVAIL TONIGHT AND FRIDAY AS AN UPPER LEVEL LOW SPINS OVER THE DESERT SOUTHWEST. MOSTLY SUNNY SKIES THIS MORNING ALLOWED THE AIRMASS TO HEAT UP QUICKLY TODAY WITH READINGS CLIMBING INTO THE UPPER 60S TO LOWER 70S. CAPES ARE CURRENTLY 1500- 2000 ALONG THE FRONT RANGE...A LITTLE HIGHER NEAR DIA WHERE YESTERDAY'S RAIN IS LIKELY KEEPING DEW POINTS UP AND ADDING TO THE INSTABILITY. SCATTERED STORMS HAVE ALREADY FORMED ALONG THE EAST SLOPES OF THE MOUNTAINS AND FOOTHILLS. THESE STORMS ARE MOVING NORTH- NORTHEAST AROUND 15 MPH. EXPECT THE STORMS TO CONTINUE TO FORM AND SPREAD NORTH AND EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS. MAIN THREATS WILL BE HEAVY RAIN...AND UP TO GOLF BALL SIZE HAIL. HOWEVER ISOLATED STRONG WIND GUSTS OR A BRIEF TORNADO CAN'T BE RULED OUT. THE CONVECTION IS EXPECTED TO BECOME AN MCS AS IT SPREADS ACROSS THE EASTERN PLAINS THIS EVENING. MODELS SHOWING A SHORT WAVE EMBEDDED IN THE SOUTHERLY FLOW ALOFT WILL MOVE NORTH ACROSS EASTERN COLORADO LATE TONIGHT AND EARLY FRIDAY. EXPECT THIS TO PRODUCE A SWATH OF RAIN AND MAYBE EMBEDDED THUNDERSTORMS. WILL INCREASE POPS INTO THE 60-80 PERCENT RANGE FOR THIS. ELSEWHERE...EXPECTED ISOLATED TO SCATTERED SHOWERS AND PERHAPS A FEW WEAK THUNDERSTORMS LATE TONIGHT AND FRIDAY MORNING. A SOUTHERLY DIFFLUENT FLOW ALOFT WILL CONTINUE FRIDAY. AIRMASS WILL REMAIN QUITE MOIST WITH DEW POINTS IN THE UPPER 40S TO LOWER 50S. PRECIPITABLE WATER VALUES WILL RANGE FROM 0.75 TO 1.00 INCH...WHICH IS TWO STANDARD DEVIATIONS ABOVE NORMAL AND JUST SHY OF THE 99TH PERCENTILE. EXPECT MORE CLOUDS EARLY FRIDAY...THIS WILL LIMIT HEATING AND EXPECT HIGHS TO BE A FEW DEGREES COOLER WITH READINGS IN THE MID 60S TO LOWER 70S. MID LEVEL WINDS FROM 500 TO 700MB WILL BE LESS THAN 20S KNOTS...RESULTING IN WEAKER SHEAR. CAPES WILL BE LOWER TOO...LESS THAN 1000 J/KG. SO THE SEVERE THREAT FRIDAY WILL BE LOW...THOUGH AN ISOLATED STORM OR TWO COULD PRODUCE HAIL TO ONE INCH. MORE OF A CONCERN WILL BE HEAVY RAIN FROM THUNDERSTORMS...AND POSSIBLE FLOODING DUE TO THE SLOW STORM MOVEMENT AND MOISTURE IN PLACE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 159 PM MDT THU MAY 22 2014 MAIN WEATHER FEATURE CONTINUES TO CENTER AROUND THE LARGE UPPER LOW WHICH WILL SLOWLY EJECT OUT OF THE DESERT SOUTHWEST THIS WEEKEND. LONG RANGE MODELS ARE IN GENERAL AGREEMENT ON THE TRACK FROM ARIZONA ON FRIDAY EVENING AND MOVING SLOWLY NORTHEAST INTO CENTRAL COLORADO BY LATE SUNDAY. THERE IS SOME SLIGHT DIFFERENCE BEYOND AS THE EUROPEAN SOLUTION IS A BIT FASTER IN MOVING THE LOW INTO THE CENTRAL PLAINS LATE MONDAY WHILE GFS STILL HAS THE LOW OVER SOUTHEAST COLORADO. MAIN CHANGE TO CURRENT FORECAST WAS TO INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS INTO MONDAY GIVEN THE SLOW TRACK OF THE LOW AND POTENTIAL FOR MORE WRAP AROUND MOISTURE AS THE LOW MOVES EAST. MAIN CONCERN AGAIN WILL BE FLOOD POTENTIAL THROUGH THE WEEKEND AS MOISTURE CONTINUES TO GET ADVECTED NORTHWARD AHEAD OF THE LOW. HIGH PW VALUES ALONG WITH STORM TRAINING AND SLOW MOVEMENT WILL AID IN THE HEAVIER RAINFALL. UPPER RIDGE WILL BUILD INTO THE REGION TUESDAY AND WEDNESDAY WITH SOME DRYING OVER COLORADO. EXPECT MORE ISOLATED AFTERNOON/EVENING COVERAGE OF STORMS THROUGH THIS PERIOD. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 159 PM MDT THU MAY 22 2014 THUNDERSTORMS HAVE FORMED OVER THE HIGHER TERRAIN WEST OF DENVER AND WILL SPREAD EAST THROUGH THE AFTERNOON AND EVENING HOURS. BEST CHANCE FOR THUNDERSTORMS AT KDEN WILL BE 21Z TO 01Z...THOUGH THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS. MAIN THREAT FOR STORMS WILL BE HEAVY RAIN AND HAIL. AN UPPER LEVEL DISTURBANCE MAY BRING ANOTHER ROUND OF SHOWERS AND PERHAPS A THUNDERSTORM LATE TONIGHT 05Z-09Z. BECAUSE OF ALL THE MOISTURE IN THE AIR...LOW CLOUDS ARE LIKELY FRIDAY MORNING WITH CEILINGS OF 1000 FEET OR LOWER POSSIBLE. MORE STORMS ARE LIKEY AGAIN FRIDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 159 PM MDT THU MAY 22 2014 STORMS THIS AFTERNOON AND FRIDAY WILL BE SLOWER MOVING. THIS WILL BRING A HIGHER POTENTIAL FOR HEAVY RAINFALL IN SOME AREAS WITH UP TO 2 INCHES IN 45 MINUTES OR LESS. THE HEAVIEST RAINFALL WILL STAY OVER THE PLAINS ALTHOUGH THERE WILL BE SOME SLOW MOVING TSTMS IN THE FOOTHILLS WHICH COULD PRODUCE UP TO AN INCH OF RAIN IN 30 MINUTES IN A FEW LOCATIONS. MAIN CONCERN THROUGH THIS WEEKEND WILL BE FLOODING POTENTIAL FROM SLOW MOVING THUNDERSTORMS AND HIGH MOISTURE CONTENT IN THE ATMOSPHERE. EXPECT RIVERS AND STREAMS TO CONTINUE TO RISE OVER THE WEEKEND. AT LEAST HIGH TEMPERATURES WILL BE ON THE COOLER SIDE AND HELP RETARD SNOW MELTING. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...ENTREKIN AVIATION...MEIER HYDROLOGY...MEIER/ENTREKIN
Hazardous weather outlook, May 22, 10:41 AM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1041 AM MDT THU MAY 22 2014 COZ030>051-231645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1041 AM MDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS AND FOOTHILLS BY MIDDAY WITH ADDITIONAL ACTIVITY WILL SPREAD EAST OVER THE FRONT RANGE AND PALMER DIVIDE BY EARLY TO MID AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON INTO THE EARLY EVENING HOURS OVER NORTHEAST COLORADO. THE HIGHEST POTENTIAL FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF A LINE FROM DENVER TO AKRON. HAIL UP TO 1.5 INCHES IN DIAMETER ALONG WITH A FEW WIND GUSTS TO 60 MPH WILL BE POSSIBLE. A FEW BRIEF TORNADOES COULD ALSO OCCUR. STORMS WILL BE SLOWER MOVING TODAY SO RAINFALL AMOUNTS UP TO 2 INCHES COULD OCCUR IN LESS THAN 45 MINUTES OVER NORTHEAST COLORADO WHICH COULD LEAD TO SOME FLOODING. IN THE FOOTHILLS...A FEW STORMS COULD PRODUCE UP TO AN INCH OF RAIN IN 45 MINUTES OR LESS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT ANOTHER DAY OF SLOW MOVING THUNDERSTORMS FRIDAY. THERE WILL BE LESS OF A THREAT OF SEVERE STRENGTH STORMS...HOWEVER SMALL HAIL AND HEAVY RAIN MAY LEAD TO POTENTIAL MINOR FLOODING ISSUES. SATURDAY WILL STILL HAVE A CHANCE FOR THUNDERSTORMS BUT WITH SLIGHTLY LESS AVAILABLE MOISTURE. WRAP AROUND MOISTURE ON THE BACKSIDE THE DEPARTING STORM SYSTEM WILL BRING ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS ON SUNDAY AND EARLY MONDAY BEFORE THINGS DRY OUT AND WARM UP THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY 2 PM THIS AFTERNOON ALONG THE FRONT RANGE.
In the hours before
Special weather statement, May 22, 2:17 PM MDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT THU MAY 22 2014
COZ045-222100-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
217 PM MDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ARAPAHOE AND
NORTHWESTERN ELBERT COUNTIES UNTIL 300 PM MDT...
AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF ARAPAHOE PARK...OR 26 MILES EAST OF DENVER...MOVING
NORTHEAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM MAY ALSO PRODUCE BRIEF INTENSE RAINFALL.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
ARAPAHOE AND NORTHWESTERN ELBERT COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR NORTHEAST COLORADO.
LAT...LON 3957 10449 3960 10450 3967 10450 3970 10447
3965 10437 3956 10437 3956 10447
TIME...MOT...LOC 2016Z 233DEG 6KT 3958 10450
BAKERLocal storm report, May 22, 2:53 PM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 1 E DENVER 39.73N 104.94W
05/22/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0239 PM HAIL DENVER 39.73N 104.96W
05/22/2014 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, May 22, 3:35 PM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 1 E DENVER 39.73N 104.94W
05/22/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0239 PM HAIL DENVER 39.73N 104.96W
05/22/2014 M0.88 INCH DENVER CO TRAINED SPOTTER
0220 PM TSTM WND DMG 3 S RED FEATHER LAKES 40.76N 105.58W
05/22/2014 LARIMER CO LAW ENFORCEMENT
POWERLINES DOWN ON CR 69.
&&
KFREDINLocal storm report, May 22, 4:31 PM MDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL BENNETT 39.76N 104.42W
05/22/2014 M0.88 INCH ADAMS CO TRAINED SPOTTER
0253 PM HAIL 1 E DENVER 39.73N 104.94W
05/22/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0239 PM HAIL DENVER 39.73N 104.96W
05/22/2014 M0.88 INCH DENVER CO TRAINED SPOTTER
0220 PM TSTM WND DMG 3 S RED FEATHER LAKES 40.76N 105.58W
05/22/2014 LARIMER CO LAW ENFORCEMENT
POWERLINES DOWN ON CR 69.
&&
KFREDINLocal storm report, May 22, 5:14 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 E BENNETT 39.76N 104.40W
05/22/2014 M0.75 INCH ADAMS CO STORM CHASER
EXTENSIVE SMALL HAIL ACCUMULATING 1 TO 4 INCHES
0454 PM FLASH FLOOD 1 S BENNETT 39.74N 104.42W
05/22/2014 ADAMS CO STORM CHASER
OVER 1 FOOT OF WATER RUSHING OVER KIOWA-BENNETT RD AND US
36 JUNCTION
0430 PM HAIL BENNETT 39.76N 104.42W
05/22/2014 M0.88 INCH ADAMS CO TRAINED SPOTTER
0253 PM HAIL 1 E DENVER 39.73N 104.94W
05/22/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0239 PM HAIL DENVER 39.73N 104.96W
05/22/2014 M0.88 INCH DENVER CO TRAINED SPOTTER
0220 PM TSTM WND DMG 3 S RED FEATHER LAKES 40.76N 105.58W
05/22/2014 LARIMER CO LAW ENFORCEMENT
POWERLINES DOWN ON CR 69.
&&
KFREDINLocal storm report, May 22, 6:42 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
642 PM MDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 SE ARICKAREE SCHOOL 39.69N 102.96W
05/22/2014 M1.75 INCH WASHINGTON CO STORM CHASER
0455 PM HAIL 1 E BENNETT 39.76N 104.40W
05/22/2014 M0.75 INCH ADAMS CO STORM CHASER
EXTENSIVE SMALL HAIL ACCUMULATING 1 TO 4 INCHES
0454 PM FLASH FLOOD 1 S BENNETT 39.74N 104.42W
05/22/2014 ADAMS CO STORM CHASER
OVER 1 FOOT OF WATER RUSHING OVER KIOWA-BENNETT RD AND US
36 JUNCTION
0430 PM HAIL BENNETT 39.76N 104.42W
05/22/2014 M0.88 INCH ADAMS CO TRAINED SPOTTER
0253 PM HAIL 1 E DENVER 39.73N 104.94W
05/22/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0239 PM HAIL DENVER 39.73N 104.96W
05/22/2014 M0.88 INCH DENVER CO TRAINED SPOTTER
0220 PM TSTM WND DMG 3 S RED FEATHER LAKES 40.76N 105.58W
05/22/2014 LARIMER CO LAW ENFORCEMENT
POWERLINES DOWN ON CR 69.
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:09 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 36 min |
| May 22, 7:53 PM MDT | Special Weather Statement | BOU | Washington | 37 min |
| May 22, 9:37 PM MDT | Areal Flood Warning | BOU | Adams, Morgan | 4 hr |
| May 23, 1:32 AM MDT | Areal Flood Warning | BOU | Morgan | 4 hr |
| May 23, 5:28 AM MDT | Areal Flood Warning | BOU | Morgan | 4 hr |
| May 23, 1:22 PM MDT | Special Weather Statement | BOU | Douglas | 38 min |
| May 23, 2:51 PM MDT | Special Weather Statement | BOU | Denver | 39 min |
| May 23, 4:26 PM MDT | River Flood Advisory | BOU | Larimer | 38 hr |
| May 23, 4:26 PM MDT | River Flood Advisory | BOU | Weld | 42 hr |
| May 23, 5:29 PM MDT | Areal Flood Advisory | BOU | Douglas | 3 hr |
| May 23, 5:59 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.